Couldn't find what you looking for?

TRY OUR SEARCH!

I was just curious how do you feel taking risperidone? Because Im taking it right now and Im not really enjoying life. Things that used to be fun arent fun anymore and I was wondering if anyone else feels the same way. When someone tells a joke I have a hard time laughing. I feel very flat. I dont feel down though so i dont think its depression.

Let me know if your enjoying life on antipsychotics.

Loading...

Within my past I have took risperidone or risperidoll same drug affects.

I felt like I was a drone or a robot. No feelings or emotions. Your there but you feel like a fly on the wall or a bump on a log. You can't really think or do anything.

Get Back to me on some of the thing's you'r feeling I let you know if I have felt them has well when I was upon it.
Reply

Loading...

Hey there, thanks for the reply. I have also been expriencing wonky pressures benieth my skull in my head. I was wondering if you experienced any unusual feelings in your head taking risperidal. Im hoping by summer i can be drug free if and only if it is safe to come off. It could be that my brain is damaged and it needs more time for healing.
Reply

Loading...

I know when I wanted to stop takeing It my Doc told me to not halt right away it would be like trying to stop a herd of Elephents on a stamped. Ask your Doc if there is a way to ween you off. & ether A) Try a new med. 0r B) no meds at all. They are both for you & your Doc to try.

Have a great day.

Let me know if any further develps.
Reply

Loading...

I believe you. This is definetly a powerful drug. I was wondering did you come off of risperidal?? If you did, how do you feel now? Do you feel you have more joy and happy feelings?
Reply

Loading...

I have been off risperidal for about 6 years. I feel okay I trying to find another doc & shrink. I need to find out whats wrong with me & put me on some decent meds, Hopefuly not risperidal again. Cause I am not going through that again.
Reply

Loading...

Hello, Iknow it has been awhile since the last post but I was wondering if any of you have made progress? I have the flatness and am taking 1mg of Risperdal and my doctors don't want to change anything. I can't get emotionally into anything anymore. I haven't had a good deep laugh in a year and a half or more and wondered if I get off risperdal, will my emotions return to normal or what? Any feedback would be appreciated.
Reply

Loading...

I also forgot to mention that I don't enjoy the things I used to anymore. Like movies or watching sports or playing them for that matter. What has happened to me?
Reply

Loading...

%-) i just started meds 3 days ago i feel ok
Reply

Loading...

it cured my schiz but definitly left me flat and emotionless,ive come down from 50mg consta ,then 37.5 now 25 and am finally starting to laugh again,
Reply

Loading...

im f**** up i was on pills first then injection they trieing to kill me i need sum hlp knw i cant have a normal life sence on and off
Reply

Loading...

I have been on risperdal for about a year. My doctor tells me it is a mood stabilizer. I'm not a very emotional or out going person but I think I've always been that way. I don't think risperdal has caused me to act or feel disinterested or bored with life. I think the alternative of not taking it would be worse than if I got off of it. My mental illness which is depression, bi-polar with psychotic features. I used to get quite wild, like getting into fights, even with the police. I also take lamotrigine.

Reply

Loading...

Hi,

I m here to ask you a thing...I m not english or american,so I apologize for my bad way of writing in english...I hope u can understand me though.What I want to know is, if I took 2 mg of risperdal last two days (1 mg a day,for two days,before bed time) and I want to go off this med,how can I do to stop it? I mean,for only two doses of this med,have I to decrease it gradually ? and,if yes,in which way should I do it? (I mean,since my dose was 1 mg a day,I have to buy "drops" (do u say it in this way?) or can I divide the tablet in two parts to take an half of it.... )..Or simply,cuz of the low dosage I can just stop to take it...? I have not psychosys ,I had to take it for anxiety and so on...Thank you ,I hope u can understand me.

 

Reply

Loading...

If you only took it for two days then I don't think you need to worry about any withdrawl symptoms.
Reply

Loading...

I feel the same way and take the same medication
Reply

Loading...